9 yrs boy with complaint of otorrhoea supporting rt ear since 4 to 5 days and otalgia fever since 2 days started since yday itching and red rash over body as shown over pictures below received treatment outside amoxclav 375 paracetamol atrax 10mg please suggest diagnosis and line of treatment

(Edited)

3 Likes

LikeAnswersShare

Urticarial rash. May be due to drugs received out side. 1. Withdraw all the drugs. 2. Start hydroxizine 2mg / kg in 3divided doses. 3. Topical calamine lotion application twice a day. 4. Avoid allergenic foods such as fish, eggs and prawns, wheat, dairy products, nuts, chocolates etc . 5. Avoid wearing synthetic garments. 6. Use loose fitting cotton clothes. If no response after 5 to 7 days Add ranitidine 3-5mg / kg in two divided doses Review after 10days.

Thanks
0

Drug induced urticaria. Omit all drugs Give Leocetzinetab once a day for 5days

Urticaria Antihistamine Calosoft lotion locally. Stop offending agent.

Urticaria sec.to Ear infection.

Urticaria sec to to ear infection.

Urticarial rash Rx Antihistaminics Corticosteroids Epinephrine/ADR

Acute Uriticaria

Urticaria

utricarial rash

Looks like urticaria

Load more answers

Diseases Related to Discussion